# SDR YENA2024103101420

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,951 hours, 30,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT BATTERY PACK #5 FAILED OPERATIONAL CHECK; REF EAMS WO H9782, NR00001 REPLACED LIGHT BATTERY PACK #5  PER E190 AMM 33-50-01-400-801-A. OPS TEST REF AMM 33-50-00- 710-801-A. TEST PASSED.
